American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Goldstein and G. M. N’Guérékata. Corrigendum on ``Almost automorphic solutions of semilinear evolution equations''. Proc. Amer. Math. Soc. 140 (2012) 1111-1112.
Abstract, references, and article information   
View Article: PDF

[3] Jerome A. Goldstein and Gaston M. N'Guérékata. Almost automorphic solutions of semilinear evolution equations. Proc. Amer. Math. Soc. 133 (2005) 2401-2408. MR 2138883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luigi De Pascale and Eugene Stepanov. Weak and Strong Density of Compositions. Trans. Amer. Math. Soc. 352 (2000) 3707-3721. MR 1675182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carsten Elsner. A universal functional equation. Proc. Amer. Math. Soc. 127 (1999) 139-143. MR 1622809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mikhail E. Drakhlin and Eugene Stepanov. Weak convergence of inner superposition operators. Proc. Amer. Math. Soc. 126 (1998) 173-179. MR 1403121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher McCord and Konstantin Mischaikow. On the global dynamics of attractors for scalar delay equations. J. Amer. Math. Soc. 9 (1996) 1095-1133. MR 1354959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Iserles. On nonlinear delay differential equations . Trans. Amer. Math. Soc. 344 (1994) 441-477. MR 1225574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zuo Sheng Hu. Boundedness of solutions to functional integro-differential equations . Proc. Amer. Math. Soc. 114 (1992) 519-526. MR 1070520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. N. Jayasree and S. G. Deo. Variation of parameters formula for the equation of Cooke and Wiener . Proc. Amer. Math. Soc. 112 (1991) 75-80. MR 1057744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Y. Cheer and D. A. Goldston. A differential delay equation arising from the sieve of Eratosthenes . Math. Comp. 55 (1990) 129-141. MR 1023043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ferrell S. Wheeler. Two differential-difference equations arising in number theory . Trans. Amer. Math. Soc. 318 (1990) 491-523. MR 963247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alex McNabb and Graham Weir. Comparison theorems for causal functional-differential equations . Proc. Amer. Math. Soc. 104 (1988) 449-452. MR 962811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenneth L. Cooke and Joseph Wiener. An equation alternately of retarded and advanced type . Proc. Amer. Math. Soc. 99 (1987) 726-732. MR 877047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James H. Lightbourne. Function space flow invariance for functional-differential equations of retarded type . Proc. Amer. Math. Soc. 77 (1979) 91-98. MR 539637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dennis W. Brewer. A nonlinear semigroup for a functional differential equation . Trans. Amer. Math. Soc. 236 (1978) 173-191. MR 0466838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. J. Fitzpatrick and L. J. Grimm. A class of singular neutral-differential systems . Proc. Amer. Math. Soc. 65 (1977) 113-116. MR 0463613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John L. Gamlen and James S. Muldowney. An intermediate value property . Proc. Amer. Math. Soc. 51 (1975) 413-420. MR 0374596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. J. Grimm and L. M. Hall. Holomorphic solutions of functional differential systems near singular points . Proc. Amer. Math. Soc. 42 (1974) 167-170. MR 0328262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. Burton and R. Grimmer. Erratum to ``Oscillation, continuation, and uniqueness of solutions of retarded differential equations'' (Trans. Amer. Math. Soc. {\bf 179}\ (1973), 193--209) . Trans. Amer. Math. Soc. 187 (1974) 429. MR 0328260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. J. Grimm. Analytic solutions of a neutral differential equation near a singular point . Proc. Amer. Math. Soc. 36 (1972) 187-190. MR 0318628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. J. Grimm. Existence and uniqueness for nonlinear neutral-differential equations. Bull. Amer. Math. Soc. 77 (1971) 374-376. MR 0273161.
Abstract, references, and article information   
View Article: PDF

[23] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William Benjamin Fite. Properties of the solutions of certain functional-differential equations . Trans. Amer. Math. Soc. 22 (1921) 311-319. MR 1501176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1